# SDR 9701019924

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND EMERGENCY LIGHTS AT TAILCONE, OVERWING EXITS, AND LEFT AFT AIRSTAIR AREA INOPERATIVE.  CHARGED BATTERIES FOR TEN HOURS, OPERATIONAL CHECK NORMAL.
